Hiroshima Mathematical Journal

An inequality for certain functional of multidimensional probability distributions

Hiroshi Murata and Hiroshi Tanaka

Full-text: Open access

Article information

Source
Hiroshima Math. J., Volume 4, Number 1 (1974), 75-81.

Dates
First available in Project Euclid: 21 March 2008

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1206137153

Digital Object Identifier
doi:10.32917/hmj/1206137153

Mathematical Reviews number (MathSciNet)
MR0365656

Zentralblatt MATH identifier
0287.60021

Subjects
Primary: 60E05: Distributions: general theory
Secondary: 62E10: Characterization and structure theory

Citation

Murata, Hiroshi; Tanaka, Hiroshi. An inequality for certain functional of multidimensional probability distributions. Hiroshima Math. J. 4 (1974), no. 1, 75--81. doi:10.32917/hmj/1206137153. https://projecteuclid.org/euclid.hmj/1206137153


Export citation

References

  • [1] W. Feller, An Introduction to Probability Theory and Its Applications, Vol. II, 2nd ed., John Wiley & Sons, Inc., New York, 1971.
  • [2] Y. Itoh, The information theoretic proof of Kac's theorem, Proc. Japan Acad., 46 (1970), 283-286.
  • [3] M. Kac, On a characterization of the normal distribution, Amer. J. Math. 61 (1939), 726-728.
  • [4] H. Tanaka, An inequality for a functional of probability distributions and its application to Kac's one-dimensional model of a Maxwellian gas, Z. Wahrscheinlichkeitstheorie und Verw. Gebiete. 27 (1973), 47-52.